MathSciNet Relay Station
MathSciNet bibliographic data
MR890160 (88i:58082) 58F08 (58C15 65H05)
McMullen, Curt Families of rational maps and iterative root-finding algorithms. Ann. of Math. (2) 125 (1987), no. 3, 467–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement